Startseite On the number of particles from a marked set of cells for an analogue of a general allocation scheme
Artikel
Lizenziert
Nicht lizenziert Erfordert eine Authentifizierung

On the number of particles from a marked set of cells for an analogue of a general allocation scheme

  • Aleksey N. Chuprunov
Veröffentlicht/Copyright: 15. Juli 2025
Veröffentlichen auch Sie bei De Gruyter Brill

Abstract

In a general scheme of allocation of no more than n particles to N cells we prove limit theorems for the random variable ηn,N(K) which is the number of particles in a given set of K cells. The main result of the paper is Theorem 1. Limit distribution in this theorem depends on s=limKN. If 0 < s < 1, then the limit distribution is that of the minimum of independent Gaussian random variables, and if s = 1, then it is the distribution of the absolute value of a Gaussian random variable taken with the minus sign.


Originally published in Diskretnaya Matematika (2023) 35, №2, 143–151 (in Russian).


References

[1] Kolchin V. F., “One class of limit theorems for conditional distributions”, Lit. matem. sb., 81 (1968), 111–126 (in Russian).Suche in Google Scholar

[2] Kolchin V. F., Random Graphs, Cambridge University Press, 1998, 268 pp.10.1017/CBO9780511721342Suche in Google Scholar

[3] Chuprunov A. N., Fazekas I., “An analogue of the generalised allocation scheme: limit theorems for the number of cells containing a given number of particles”, Discrete Math. Appl., 221 (2012), 101–122.10.1515/dma-2012-008Suche in Google Scholar

[4] Pavlov Yu. L., Khvorostyanskaya E. V., “On the maximum size of a tree in a Galton–Watson forest with a restricted number of vertices”, Discrete Math. Appl., 246 (2014), 363–371.10.1515/dma-2014-0032Suche in Google Scholar

[5] Pavlov Yu. L., Khvorostyanskaya E. V., “On the limit distributions of the degrees of vertices of configuration graphs with a bounded number of edges”, Sb. Math., 2073 (2016), 400–417.10.1070/SM8512Suche in Google Scholar

[6] Chuprunov A. N., “On a number of particles in a marked set of cells in a general allocation scheme”, Discrete Math. Appl., 333 (2023), 157–165.Suche in Google Scholar

[7] Kolchin V. F., Sevastyanov B. A., Chistyakov V. P., Random Allocations, V. H. Winston & Sons, Washington, 1978, 262 pp.Suche in Google Scholar

[8] Kolchin A. V., “On limit theorems for the generalised allocation scheme”, Discrete Math. Appl., 136 (2003), 627–636.10.1163/156939203322733336Suche in Google Scholar

[9] Chuprunov A. N., Fazekas I., “Poisson limit theorems for the generalized allocation scheme”, Ann. Univ. Sci. Budapest, Sect. Comp., 49 (2019), 77–96.10.71352/ac.49.077Suche in Google Scholar

[10] Trunov A. N., “Limit theorems in the problem of allocation of identical particles among different cells”, Proc. Steklov Inst. Math., 177 (1988), 157–175.Suche in Google Scholar

[11] Chuprunov, A., Fazekas I., “On the number of empty cells in the allocation scheme of indistinguishable particles”, Annales universitatis Mariae Curie-Sklodowska, sectio A, 741 (2020), 15–29.10.17951/a.2020.74.1.15-29Suche in Google Scholar

Received: 2022-07-29
Published Online: 2025-07-15
Published in Print: 2025-06-26

© 2025 Walter de Gruyter GmbH, Berlin/Boston

Heruntergeladen am 30.11.2025 von https://www.degruyterbrill.com/document/doi/10.1515/dma-2025-0009/pdf?lang=de
Button zum nach oben scrollen